Alert archive / Tennessee / Tornado Warnings in 2018
Tornado Warning 12, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 24, 2018, 7:43 PM CST for 4 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2018, 7:43 PM CST (01:43 UTC)
- Expired
- Feb 24, 2018, 8:30 PM CST
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, TN, Carroll County, TN, Henry County, TN, Weakley County, TN
The radar
The Ft Campbell radar (KHPX), 95 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 7:45 PM CST | TSTM WND DMG | Dresden, TN | SOME TREES AND POWER LINES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 3:16 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
400
WFUS54 KMEG 250143
TORMEG
TNC005-017-079-183-250230-
/O.NEW.KMEG.TO.W.0012.180225T0143Z-180225T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
743 PM CST SAT FEB 24 2018
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Weakley County in northwestern Tennessee...
Northeastern Benton County in Middle Tennessee...
Northwestern Carroll County in northwestern Tennessee...
Henry County in northwestern Tennessee...
* Until 830 PM CST
* At 743 PM CST, a severe thunderstorm producing a tornado was
located near Gleason, or 11 miles north of McKenzie, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Paris, McKenzie, Paris Landing State Park, Dresden, Gleason,
Cottage Grove, Routon, Palmersville, Springville, Trezevant,
Puryear, Big Sandy, Henry, Sandhill, Mansfield, Jones Mill, Old
Springville, Crossland, Como and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3601 8862 3630 8876 3650 8849 3650 8806
3647 8805 3644 8806 3640 8802 3637 8800
3634 8797 3631 8795 3627 8795
TIME...MOT...LOC 0143Z 229DEG 49KT 3629 8859
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$5 follow-up statements
554
WWUS54 KMEG 250148 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
748 PM CST SAT FEB 24 2018
TNC005-017-079-183-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Weakley TN-Benton TN-Carroll TN-Henry TN-
748 PM CST SAT FEB 24 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
SOUTHEASTERN WEAKLEY...NORTHEASTERN BENTON...NORTHWESTERN CARROLL AND
HENRY COUNTIES...
At 748 PM CST, a confirmed tornado was located near Gleason, or 11
miles north of McKenzie, moving northeast at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris, McKenzie, Paris Landing State Park, Dresden, Gleason, Cottage
Grove, Routon, Palmersville, Springville, Trezevant, Puryear, Big
Sandy, Henry, Sandhill, Mansfield, Jones Mill, Old Springville,
Crossland, Como and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3601 8862 3630 8876 3650 8849 3650 8806
3647 8805 3644 8806 3640 8802 3637 8800
3634 8797 3631 8795 3627 8795
TIME...MOT...LOC 0148Z 229DEG 42KT 3631 8856
TORNADO...OBSERVED
HAIL...<.75IN
$$184
WWUS54 KMEG 250149
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
749 PM CST SAT FEB 24 2018
TNC005-017-079-183-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Weakley TN-Benton TN-Carroll TN-Henry TN-
749 PM CST SAT FEB 24 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
SOUTHEASTERN WEAKLEY...NORTHEASTERN BENTON...NORTHWESTERN CARROLL AND
HENRY COUNTIES...
At 749 PM CST, a confirmed large and extremely dangerous tornado was
located near Cottage Grove, or 12 miles west of Paris, moving
northeast at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Paris, McKenzie, Paris Landing State Park, Dresden, Gleason, Cottage
Grove, Routon, Palmersville, Springville, Trezevant, Puryear, Big
Sandy, Henry, Sandhill, Mansfield, Jones Mill, Old Springville,
Crossland, Como and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3601 8862 3630 8876 3650 8849 3650 8806
3647 8805 3644 8806 3640 8802 3637 8800
3634 8797 3631 8795 3627 8795
TIME...MOT...LOC 0149Z 229DEG 49KT 3633 8853
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$553
WWUS54 KMEG 250203
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
803 PM CST SAT FEB 24 2018
TNC017-183-250213-
/O.CAN.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Weakley TN-Carroll TN-
803 PM CST SAT FEB 24 2018
...THE TORNADO WARNING FOR SOUTHEASTERN WEAKLEY AND NORTHWESTERN
CARROLL COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CST for northwestern
and Middle Tennessee.
LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
3650 8849 3650 8806 3647 8805 3645 8806
3644 8806 3634 8797 3633 8797 3631 8795
3627 8795
TIME...MOT...LOC 0203Z 228DEG 50KT 3635 8825
$$
TNC005-079-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Benton TN-Henry TN-
803 PM CST SAT FEB 24 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHEASTERN BENTON AND HENRY COUNTIES...
At 803 PM CST, a severe thunderstorm producing a tornado was located
near Paris, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris, Paris Landing State Park, Springville, Routon, Puryear, Big
Sandy, Mansfield, Haigler Ridge, Jones Mill, Foundry Hill,
Manleyville, Old Springville, Crossland, Buchanan, India, Mill Creek,
Osage, Sunnyside, Van Dyke and Whitlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
3650 8849 3650 8806 3647 8805 3645 8806
3644 8806 3634 8797 3633 8797 3631 8795
3627 8795
TIME...MOT...LOC 0203Z 228DEG 50KT 3635 8825
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$423
WWUS54 KMEG 250209
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
809 PM CST SAT FEB 24 2018
TNC005-079-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Benton TN-Henry TN-
809 PM CST SAT FEB 24 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHEASTERN BENTON AND HENRY COUNTIES...
At 809 PM CST, a confirmed tornado was located near Paris Landing
State Park, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris, Paris Landing State Park, Springville, Routon, Puryear, Big
Sandy, Mansfield, Haigler Ridge, Jones Mill, Foundry Hill,
Manleyville, Old Springville, Crossland, Buchanan, India, Mill Creek,
Osage, Sunnyside, Van Dyke and Whitlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
3650 8849 3650 8806 3647 8805 3645 8806
3644 8806 3634 8797 3633 8797 3631 8795
3627 8795
TIME...MOT...LOC 0209Z 229DEG 49KT 3641 8817
TORNADO...OBSERVED
HAIL...<.75IN
$$303
WWUS54 KMEG 250221
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
821 PM CST SAT FEB 24 2018
TNC005-079-250230-
/O.EXP.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Benton TN-Henry TN-
821 PM CST SAT FEB 24 2018
...THE TORNADO WARNING FOR NORTHEASTERN BENTON AND HENRY COUNTIES
WILL EXPIRE AT 830 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 900 PM CST for northwestern
and Middle Tennessee.
LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
3650 8849 3650 8806 3647 8805 3645 8806
3644 8806 3634 8797 3633 8797 3631 8795
3627 8795
TIME...MOT...LOC 0220Z 229DEG 49KT 3650 8804
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 24, 5:47 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 24, 5:47 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
547 PM CST Sat Feb 24 2018
.DISCUSSION...
Updated for the Aviation Discussion.
&&
.PREV DISCUSSION... /issued 348 PM CST Sat Feb 24 2018/
DISCUSSION...
Severe thunderstorms are possible across all of the Midsouth this
afternoon into tonight. There is an enhanced risk of severe
weather including the potential for wind, tornadoes, and hail. Heavy
rain is also a threat adding to the already saturated soils. The
flood watch will remain in effect through tonight for much of the
Midsouth. Expect numerous showers and thunderstorms to continue
through this afternoon into tonight ahead of an approaching cold
front. The frontal boundary should be southeast of the forecast
area by late tonight.
The front will become stationary north of the gulf coast Sunday
and Sunday night while an area of rain north of the boundary moves
into across north Mississippi. The rain chance will continue over
that area into Sunday night before moving to the east.
Another complex system will provide a chance of flooding rain and
possible severe weather around the middle of the week.
SWC
&&
.AVIATION...
For 00Z TAFs
VFR conditions in eastern sites until line gets to the areas then
LIFR likely as line gets to each site like in Jonesboro. Expect
changing winds and gusty winds with ceiling and visibilities
varying with storms. By Sunday morning things should improve a
lot. Should be light north winds switching to northeast/east by
Sunday afternoon with VFR ceilings and visibility. TLSJr
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for Clay-Craighead-Crittenden-
Cross-Greene-Lawrence-Lee AR-Mississippi-Phillips-Poinsett-
Randolph-St. Francis.
MO...Flood Watch through late tonight for Dunklin-Pemiscot.
MS...Flood Watch through late tonight for Alcorn-Benton MS-Coahoma-
DeSoto-Marshall-Panola-Quitman-Tate-Tippah-Tunica.
TN...Flood Watch through late tonight for Benton TN-Carroll-Chester-
Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-Hardin-
Haywood-Henderson-Henry-Lake-Lauderdale-Madison-McNairy-
Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Feb 24, 2:49 PM CST, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 249 PM CST Sat Feb 24 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-251200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 249 PM CST Sat Feb 24 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is an Enhanced Risk of severe thunderstorms this afternoon into the evening hours across all of the Midsouth. Damaging winds, hail, flash flooding and tornadoes are all possible. The threat of flooding will continue across all of the Midsouth although it will be greatest North and West of a line from Clarksdale Mississippi to Memphis to Paris, Tennessee. Saturated soil may make trees especially prone to be toppled by winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday Heavy rain and strong to possibly severe thunderstorms are possible Wednesday. Flooding is also a concern midweek. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon through late tonight. SWC
In the hours before
Local storm report, Feb 24, 6:11 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
611 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 5 S BONO 35.83N 90.81W
02/24/2018 CRAIGHEAD AR BROADCAST MEDIA
PAVILLION DESTROYED NEAR BONO, MULTIPLE REPORTS OF WIND
DAMAGE IN THE AREA.
&&
WLCLocal storm report, Feb 24, 6:20 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FLASH FLOOD POCAHONTAS 36.26N 90.97W
02/24/2018 RANDOLPH AR PUBLIC
SEVERAL ROADS ACROSS TOWN UNDER WATER.
&&
JABLocal storm report, Feb 24, 6:29 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
629 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG KEISER 35.67N 90.09W
02/24/2018 MISSISSIPPI AR LAW ENFORCEMENT
DAMAGE TO FIRST BAPTIST CHURCH IN KEISER, BLOWN
TRANSFORMERS, POWER LINES AND TREES DOWN.
&&
WLCLocal storm report, Feb 24, 6:34 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TORNADO 3 W OSCEOLA 35.70N 90.05W
02/24/2018 MISSISSIPPI AR TRAINED SPOTTER
ROOF RIPPED OFF HOTEL, CONSIDERABLE DAMAGE. TIME
ESTIMATED BY RADAR.
&&
WLCLocal storm report, Feb 24, 7:26 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LORADO 35.99N 90.71W
02/24/2018 GREENE AR EMERGENCY MNGR
ROOF BLOWN OFF OF BARN ON HIGHWAY 168. TIME ESTIMATED
FROM RADAR.
&&
WLCSpecial weather statement, Feb 24, 7:30 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
730 PM CST SAT FEB 24 2018
MSZ001-002-TNZ088-089-250215-
Marshall MS-De Soto MS-Fayette TN-Shelby TN-
730 PM CST SAT FEB 24 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 815 PM CST
FOR...
Northwestern Marshall County in northwestern Mississippi...
De Soto County in northeastern Mississippi...
Southwestern Fayette County in southwestern Tennessee...
Southeastern Shelby County in southwestern Tennessee...
At 730 PM CST...a strong thunderstorm producing winds up to around
40 mph was located over Horn Lake, moving east at 35 mph.
Very heavy rain is also possible with this thunderstorm.
People in northwestern Marshall...De Soto...southwestern Fayette and
southeastern Shelby Counties should monitor this storm closely.
LAT...LON 3508 9000 3510 8955 3477 8955 3477 8990
3476 8991 3476 9015
TIME...MOT...LOC 0130Z 264DEG 32KT 3494 9000The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:06 PM CST | Tornado Warning | MEG | Lauderdale | 27 min |
| Feb 24, 6:13 PM CST | Flash Flood Warning | MEG | Shelby | 6 hr |
| Feb 24, 6:15 PM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 45 min |
| Feb 24, 6:22 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 38 min |
| Feb 24, 6:30 PM CST | Tornado Warning | MEG | Dyer, Lake, Obion | 45 min |
| Feb 24, 6:32 PM CST | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 28 min |
| Feb 24, 6:42 PM CST | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 48 min |
| Feb 24, 6:45 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Obion and 1 more | 45 min |
| Feb 24, 6:55 PM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 50 min |
| Feb 24, 7:03 PM CST | Tornado Warning | MEG | Obion, Weakley | 42 min |
| Feb 24, 7:08 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Madison, Tipton | 52 min |
| Feb 24, 7:10 PM CST | Flash Flood Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison | 4 hr |
| Feb 24, 7:17 PM CST | Flash Flood Warning | MEG | Benton, Carroll, Henry, Weakley | 6 hr |
| Feb 24, 7:20 PM CST | Tornado Warning | MEG | Carroll, Gibson, Weakley | 40 min |
| Feb 24, 7:26 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 34 min |
| Feb 24, 7:27 PM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Decatur, Gibson, Henderson and 3 more | 48 min |
| Feb 24, 7:30 PM CST | Tornado Warning | MEG | Henry, Weakley | 30 min |
| Feb 24, 7:39 PM CST | Tornado Warning | MEG | Carroll, Henderson, Madison | 51 min |
| Feb 24, 7:48 PM CST | Flash Flood Warning | MEG | Fayette, Hardeman | 6 hr |
| Feb 24, 7:57 PM CST | Severe Thunderstorm Warning | MEG | Chester, Crockett, Haywood, Madison | 48 min |
| Feb 24, 8:00 PM CST | Areal Flood Warning | MEG | Lauderdale | 3 hr |
| Feb 24, 8:03 PM CST | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 3 hr |
| Feb 24, 8:09 PM CST | Special Weather Statement | MEG | Fayette, Hardeman | 51 min |
| Feb 24, 8:09 PM CST | Severe Thunderstorm Warning | MEG | Benton, Henry | 30 min |
| Feb 24, 9:36 PM CST | Tornado Warning | MEG | McNairy | 39 min |
Nearby
Tornado Warnings in Tennessee, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.